RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1989, Volume 19, Pages 127–133 (Mi kutgs104)  

This article is cited in 1 scientific paper (total in 1 paper)

Lifts of $G$-structures on an $\mathbf A$-jet bundle

V. V. Shurygin


Full text: PDF file (738 kB)

Bibliographic databases:

Citation: V. V. Shurygin, “Lifts of $G$-structures on an $\mathbf A$-jet bundle”, Tr. Geom. Semin., 19, Kazan University, Kazan, 1989, 127–133

Citation in format AMSBIB
\Bibitem{Shu89}
\by V.~V.~Shurygin
\paper Lifts of $G$-structures on an $\mathbf A$-jet bundle
\serial Tr. Geom. Semin.
\yr 1989
\vol 19
\pages 127--133
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1093440}
\zmath{https://zbmath.org/?q=an:0729.58005}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs104
  • http://mi.mathnet.ru/eng/kutgs/v19/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shurygin, “Manifolds over algebras and their application to the geometry of jet bundles”, Russian Math. Surveys, 48:2 (1993), 75–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:97
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020